# SDR ASOA201102160

- Difficulty date: November 11, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 31,216 hours, 27,169 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED AFTER TAKE OFF DUE TO A GEAR DISAGREE WARNING MESSAGE FOR NOSE GEAR.  DECLARED AN EMERGENCY,  FOLLOWED QRH AND LANDED UNEVENTFUL.   RIGGED NLG UPLOCK PROXIMITY SWITCH PS3GA IAW AMM 32-33-05.  COMPLIED WITH SEVERAL GEAR SWINGS.  OPS CHECKED GOOD.
